Hello james o brie Most all of the SSRI family of drugs carry an increase in weight as a normal/common side effect. However if administered in conjunction with another anti-depressant, as an aid, acting as a stimulant to counter the nullify/negate this side effect possibly will help. Regards pledge
There is a new drug, but there is VERY little known about it. Here is the announcement on this site:
I have done no research and know nothing about it at this time. If you can ask your psychiatrist about it, but he may not know, it is that new.
- Wellbutrin XL Information for Consumers
- Wellbutrin XL Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin XL (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2012 • 6 answers
Posted 22 Oct 2012 • 2 answers
Posted 11 Dec 2012 • 3 answers
Posted 24 Dec 2013 • 1 answer
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Posted 29 Jan 2015 • 2 answers